# SDR ASAA2020032032477

- Difficulty date: March 7, 2020
- Submitted: March 20, 2020
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 52,501 hours, 15,302 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Blower
- Part number: 6426512001
- Condition: Faulty
- Location: E&E Bay
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FOLLOW-UP TO HISTORY OF WEATHER RADAR FALSE RETURNS.#PRI2/ETOPS. GROUNDED - YES. COMPLIED WITH TSR, STEP 2. ACCOMPLISHED RADOME MOISTURE TEST USING MOISTURE INDICATOR/REGISTER TOOL P/N 0-1300-0-1349, SHOWS GREEN. ALSO, REMOVED & REPLACED WEATHER RADAR R/T MOUNT BLOWER ASSY REF B737-800 AMM 34-43-51, OPS CK NML. PULLED & RESET 1 TOTAL C/B. THIS CLOSES TSR704931.
